# SDR ASOA201803015065

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 30,454 hours, 22,100 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: KBA670330985
- Condition: Worn
- Location: Nlg Door
- Part time: 30,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG AFT DOOR HAS EXCESSIVE LATERAL AND LONGITUDINAL PLAY GREATER THAN 0.100.   REMOVED AND REPLACED THE LT AND RT AFT NLG DOOR FITTINGS IAW EC/TCS EO 700-32-20-00006, AND EO 700-32-20-00007.
